RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 5, Pages 1033–1034 (Mi dan25126)  

MATHEMATICS

A successive approximation process and its application in solving functional equations with non-linear operators of monotonic type

S. V. Simeonov

Engineering and Construction Institute, Bulgaria

Full text: PDF file (256 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 11.07.1960

Citation: S. V. Simeonov, “A successive approximation process and its application in solving functional equations with non-linear operators of monotonic type”, Dokl. Akad. Nauk SSSR, 138:5 (1961), 1033–1034

Citation in format AMSBIB
\Bibitem{Sim61}
\by S.~V.~Simeonov
\paper A successive approximation process and its application in solving functional equations with non-linear operators of monotonic type
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 5
\pages 1033--1034
\mathnet{http://mi.mathnet.ru/dan25126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0139966}
\zmath{https://zbmath.org/?q=an:0100.32607}


Linking options:
  • http://mi.mathnet.ru/eng/dan25126
  • http://mi.mathnet.ru/eng/dan/v138/i5/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:36
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020